# SDR DALA2020031201802

- Difficulty date: March 9, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 71,325 hours, 26,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 696, L/P 1523478) LOCATED DENT AT FUSELAGE SKIN STA 1690, STR 20L. CORRECTIVE ACTION: TERMINATED LOG DUPLICATE LOG REF LP 1523391 LISTED IN ERA 585853-14AD REV. O.
